On the likelihood function of Gaussian max-stable processes

M. G. Genton, Y. Ma, H. Sang

Research output: Contribution to journalArticlepeer-review

64 Scopus citations

Abstract

We derive a closed form expression for the likelihood function of a Gaussian max-stable process indexed by ℝd at p≤d+1 sites, d≥1. We demonstrate the gain in efficiency in the maximum composite likelihood estimators of the covariance matrix from p=2 to p=3 sites in ℝ2 by means of a Monte Carlo simulation study. © 2011 Biometrika Trust.
Original languageEnglish (US)
Pages (from-to)481-488
Number of pages8
JournalBiometrika
Volume98
Issue number2
DOIs
StatePublished - May 24 2011
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the likelihood function of Gaussian max-stable processes'. Together they form a unique fingerprint.

Cite this